# SDR ABXA040108

- Difficulty date: March 5, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 42,750 hours, 43,525 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5931960510
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED ON UPPER END OF KEEL VERTICAL SUPPORT, INBOARD OF BRAKE CONTROL VALVES.  REPLACED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
